# SDR QXEA200700718

- Difficulty date: May 3, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 9,917 hours, 6,521 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: WE38007703
- Part serial: P132
- Condition: Odor
- Part time: 3,867 hours, 2,866 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - CABIN HAS A "DIRTY SOCK" ODOR.  MAINTENANCE REPLACED THE APU IAW AMM 49-10-00-000-801-A01.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
